# SDR AWXA9700713

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 TO 6 SEAT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK, OP GOOD.  STC SA3432NM
